# SDR FDEA2019081541867

- Difficulty date: August 14, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUT BOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY STATION XOS 879-883 FOUND WITH CRACK. REPAIR CARRIED OUT AT RIGHT HAND WING OUT BOARD LEADING EDGE COMPARTMENT   BEADED DOUBLER AT APPROXIMATELY STATION XOS 879-883 AS PER SRM 57-40-02-2R FIGURE   203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
